# SDR ALGA20130103647

- Difficulty date: January 3, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N647AL
- Make and model: Bell 407
- Aircraft serial: 53357
- Aircraft time: 11,593 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 407040325105
- Part serial: A2270
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 TAIL ROTOR DRIVE SHAFT CRACKED NEXT TO BOLT HOLE.
